# SDR 95UAL900072

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Failed
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED LAMP, OPS CHECKS OK.
